Alert archive / Georgia / Heat Advisories in 2007

Heat Advisory 9, NWS Atlanta, GA

August 17, 200744 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Aug 17, 2007, 4:35 AM EDT for 44 counties in Georgia. It took effect at Aug 17, 2007, 1:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 17, 2007, 4:35 AM EDT (08:35 UTC)
In effect from
Aug 17, 2007, 1:00 PM EDT
Expired
Aug 17, 2007, 7:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
All 44 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Oglethorpe County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 11 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2258 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 170835
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 AM EDT FRI AUG 17 2007

GAZ038-039-050-051-060>062-069-071>076-079>086-089>098-102>113-
171645-
/O.NEW.KFFC.HT.Y.0009.070817T1700Z-070817T2300Z/
OGLETHORPE-WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
435 AM EDT FRI AUG 17 2007

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. THE ADVISORY INCLUDES THE AREA ALONG AND SOUTH OF A
LINE FROM COLUMBUS...TO THOMASTON...TO EATONTON...TO CRAWFORD.

HIGH PRESSURE PERSISTS OVER GEORGIA THIS MORNING. AFTERNOON
TEMPERATURES SHOULD RANGE AROUND 100 DEGREES ACROSS THE ADVISORY
AREA THIS AFTERNOON...AFTER MORNING LOWS IN THE UPPER 70S. THE
HUMIDITY COMBINED WITH HIGH TEMPERATURES SHOULD PRODUCE EXCESSIVE
HEAT FOR A FEW HOURS THIS AFTERNOON. 

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

$$
2 follow-up statements
000 
WWUS72 KFFC 171507
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 AM EDT FRI AUG 17 2007

GAZ038-039-050-051-060>062-069-071>076-079>086-089>098-102>113-
172300-
/O.CON.KFFC.HT.Y.0009.070817T1700Z-070817T2300Z/
OGLETHORPE-WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
1107 AM EDT FRI AUG 17 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR 
PORTIONS OF CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING FOR CENTRAL GEORGIA. THE ADVISORY INCLUDES THE AREA
ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO THOMASTON...TO
EATONTON...TO CRAWFORD.

HIGH PRESSURE PERSISTS OVER CENTRAL GEORGIA THIS MORNING.
AFTERNOON TEMPERATURES SHOULD RANGE AROUND 100 DEGREES ACROSS THE
ADVISORY AREA THIS AFTERNOON...AFTER MORNING LOWS IN THE UPPER
70S. THE HUMIDITY COMBINED WITH HIGH TEMPERATURES SHOULD PRODUCE
EXCESSIVE HEAT FOR A FEW HOURS THIS AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

$$

16
000 
WWUS72 KFFC 171951
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT FRI AUG 17 2007

GAZ038-039-050-051-060>062-069-071>076-079>086-089>098-102>113-
172300-
/O.CON.KFFC.HT.Y.0009.000000T0000Z-070817T2300Z/
OGLETHORPE-WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
351 PM EDT FRI AUG 17 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
GENERALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO THOMASTON...
TO EATONTON...TO CRAWFORD.

HIGH PRESSURE PERSISTS OVER CENTRAL GEORGIA WITH AFTERNOON
TEMPERATURES RANGING AROUND 100 DEGREES ACROSS THE ADVISORY AREA.
THESE TEMPERATURES COMBINED WITH THE HUMIDITY SHOULD PRODUCE
DANGEROUS HEAT FOR A FEW HOURS INTO THE EVENING HOURS.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Aug 17, 4:30 AM EDT, 5 minutes earlier.

Area forecast discussion, Aug 17, 4:30 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT FRI AUG 17 2007

.SHORT TERM /TODAY THROUGH SUNDAY/...
WEAK TROUGH IN THE OHIO VALLEY THIS MORNING WORKING ITS WAY
SOUTHWARD TODAY. THIS COMBINED WITH SOME OUTFLOW BOUNDARIES LEFT
FROM THURSDAY NIGHT CONVECTION SHOULD PROVIDE A FAIR AMOUNT OF
DYNAMICS. SOME LINGERING WEAK SHOWERS ACROSS NORTH GA THIS MORNING
SO HAVE LEFT LOW POPS IN FOR MORNING HOURS. AIR MASS BECOMING MORE
UNSTABLE THIS AFTERNOON AND LIFTED INDEX VALUES ACROSS THE CWA
RANGING FROM MINUS 4 TO MINUS 6. SPC HAS PARTS OF EAST AND CENTRAL
GEORGIA IN SLIGHT RISK THIS AFTERNOON. STRONG TROUGH DEEPENING
ACROSS THE NORTHEAST STATES SHOULD PUSH THIS BOUNDARY INTO THE
CENTRAL ZONES BY SATURDAY MORNING. MODELS CONTINUE TO SHOW DRYING
ACROSS MUCH OF THE CWA FOR SATURDAY AS HIGH PRESSURE BUILDS INTO
THE EASTERN STATES. FOR SATURDAY...HAVE CONFINED LOW POPS TO ONLY
SOUTHERN PORTION OF THE CWA. SOME MODIFICATION TO AIR MASS ON
SUNDAY SO HAVE INCLUDED LOW POPS ACROSS THE CWA. TEMPERATURES
AROUND 100 POSSIBLE AGAIN TODAY...HOWEVER CLOUDINESS AND
CONVECTION SHOULD HELP TO TAKE A COUPLE OF DEGREES OFF THE MAXES.
HAVE ISSUED A HEAR ADVISORY FOR PORTIONS OF EAST AND
CENTRAL...MAINLY DUE TO OVERNIGHT TEMPERATURES LINGERING IN THE
MID 70S TO AROUND 80...AND TEMPERATURES SHOULD RISE RAPIDLY AFTER
SUNRISE.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE BUILDING BACK ACROSS THE AREA THROUGH THE LONG TERM.
LOOKS LIKE MAINLY A DIURNAL PATTERN SO HAVE LEFT LOW POPS IN FOR
EACH AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS         102  72  96  69  93 /  30  20  10  10  20
ATLANTA         98  76  96  73  90 /  30  10  10  10  20
BLAIRSVILLE     95  66  92  62  89 /  20  10  10  10  20
CARTERSVILLE    96  68  95  68  92 /  20  10  10  10  20
COLUMBUS       101  76  99  74  94 /  40  20  20  10  20
GAINESVILLE     99  74  95  70  89 /  20  10  10  10  20
MACON          102  73  98  70  95 /  40  20  20  20  20
ROME           101  71  98  69  96 /  20  10  10  10  20
PEACHTREE CITY  98  68  96  69  91 /  30  20  10  10  20
VIDALIA         96  77  95  72  94 /  40  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FOR PORTIONS OF EAST AND CENTRAL THIS AFTERNOON AND
EVENING.

&&

41
Hazardous weather outlook, Aug 16, 11:55 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 PM EDT THU AUG 16 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1155 PM EDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...OVERNIGHT TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA WILL PRODUCE
OCCASIONAL CLOUD-TO-GROUND LIGHTNING.

.SYNOPSIS...
A WEAK FRONT ACROSS TENNESSEE AND NORTH CAROLINA IS DRIFTING TO THE
SOUTH.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORM WILL BE OCCASIONAL
CLOUD-TO-GROUND LIGHTNING.

.DISCUSSION...
THE LARGE UPPER RIDGE THAT HAS BEEN SUPPRESSING THUNDERSTORM
DEVELOPMENT IN THE HOT AIR OVER GEORGIA HAS WEAKENED SLIGHTLY. A
WEAK FRONTAL SYSTEM APPROACHING FROM THE NORTH WILL PROVIDE SOME
LIFT ACROSS NORTH GEORGIA. MOISTURE IS LIMITED...BUT THERE IS ENOUGH
FOR THE FORMATION OF ISOLATED THUNDERSTORMS OVERNIGHT. THE AIR IS
SLIGHTLY UNSTABLE WITH LIFTED INDICES OF MINUS 2. THE LIFT WILL BE
FELT MORE ACROSS THE NORTHERN COUNTIES THAN IN CENTRAL GEORGIA...SO
ISOLATED THUNDERSTORMS SHOULD BE CONFINED NORTH OF A LINE FROM LINE
FROM LAGRANGE TO NEAR ATHENS. ONE OR TWO STORMS MAY LINGER THROUGH
THE NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY
AFTERNOON AND EVENING...A FEW OF WHICH MAY BECOME STRONG. ISOLATED
THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING SATURDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

15

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 3:28 PM EDTSevere Thunderstorm WarningFFCPaulding32 min
Aug 17, 3:34 PM EDTSevere Thunderstorm WarningFFCWalton41 min
Aug 17, 4:01 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding29 min
Aug 17, 4:02 PM EDTSevere Thunderstorm WarningFFCHouston43 min
Aug 17, 4:02 PM EDTSevere Thunderstorm WarningFFCHaralson28 min
Aug 17, 4:06 PM EDTSevere Thunderstorm WarningFFCBibb39 min
Aug 17, 4:12 PM EDTSevere Thunderstorm WarningFFCWalton48 min
Aug 17, 4:15 PM EDTSevere Thunderstorm WarningFFCTwiggs30 min
Aug 17, 4:33 PM EDTSevere Thunderstorm WarningFFCMorgan30 min
Aug 17, 4:40 PM EDTSevere Thunderstorm WarningFFCHeard35 min
Aug 17, 4:52 PM EDTSevere Thunderstorm WarningFFCGreene38 min
Aug 17, 4:56 PM EDTSevere Thunderstorm WarningFFCCoweta34 min
Aug 17, 5:06 PM EDTSevere Thunderstorm WarningFFCBartow24 min
Aug 17, 5:09 PM EDTSevere Thunderstorm WarningFFCFloyd36 min
Aug 17, 5:10 PM EDTSevere Thunderstorm WarningFFCHeard, Troup35 min
Aug 17, 5:12 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton33 min
Aug 17, 5:14 PM EDTSevere Thunderstorm WarningFFCMeriwether31 min
Aug 17, 5:17 PM EDTSevere Thunderstorm WarningFFCRockdale28 min
Aug 17, 5:27 PM EDTSevere Thunderstorm WarningFFCDeKalb33 min
Aug 17, 5:33 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Aug 17, 5:38 PM EDTSevere Thunderstorm WarningFFCSumter52 min
Aug 17, 5:42 PM EDTSevere Thunderstorm WarningFFCHarris, Troup33 min
Aug 17, 5:44 PM EDTSevere Thunderstorm WarningFFCSpalding31 min
Aug 17, 5:45 PM EDTSevere Thunderstorm WarningFFCWashington45 min
Aug 17, 5:48 PM EDTSevere Thunderstorm WarningFFCDeKalb27 min
Aug 17, 5:50 PM EDTSevere Thunderstorm WarningFFCJefferson40 min
Aug 17, 5:53 PM EDTSevere Thunderstorm WarningFFCCrawford52 min
Aug 17, 5:56 PM EDTSevere Thunderstorm WarningFFCBartow34 min
Aug 17, 6:03 PM EDTSevere Thunderstorm WarningFFCFloyd27 min
Aug 17, 6:05 PM EDTSevere Thunderstorm WarningFFCPike25 min
Aug 17, 6:13 PM EDTSevere Thunderstorm WarningFFCHarris32 min
Aug 17, 6:15 PM EDTSevere Thunderstorm WarningFFCWebster30 min
Aug 17, 6:26 PM EDTSevere Thunderstorm WarningFFCDeKalb, Rockdale34 min
Aug 17, 6:27 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington48 min
Aug 17, 6:28 PM EDTSevere Thunderstorm WarningFFCMeriwether32 min
Aug 17, 6:31 PM EDTSevere Thunderstorm WarningFFCTaylor29 min
Aug 17, 6:36 PM EDTSevere Thunderstorm WarningFFCJefferson39 min
Aug 17, 6:41 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee34 min
Aug 17, 6:45 PM EDTSevere Thunderstorm WarningFFCCrawford30 min
Aug 17, 6:54 PM EDTSevere Thunderstorm WarningFFCMonroe25 min
Aug 17, 7:06 PM EDTSevere Thunderstorm WarningFFCEmanuel39 min
Aug 17, 7:11 PM EDTSevere Thunderstorm WarningFFCJohnson34 min
Aug 17, 7:18 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster27 min
Aug 17, 7:41 PM EDTSevere Thunderstorm WarningFFCStewart34 min
Aug 17, 7:43 PM EDTSevere Thunderstorm WarningFFCEmanuel47 min

Nearby

Heat Advisories in Georgia, 2007Every heat advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.